Print Page   |   Sign In   |   Join VPhA
Community Search
VPhA Calendar
Featured Members
Robert DiCenzo2016-18 APhA-APRS President
Alex L. Wiatt2016 VPhA Bowl of Hygeia

2017 VPhA Midyear Conference

2017 VPhA Midyear Conference Agenda
Sponsors and Photos

 

Saturday, February 25

 

7:00 am

 

Registration and Continental Breakfast (Conference Level Foyer)

7:00 am – 3:00 pm

Exhibit Tables (Conference Level Foyer)

7:45 am - 8:00 am

Welcome and Announcements (Washington Lecture Hall)

8:00 am – 2:30 pm

 

VPhA Research & Education Foundation Silent Auction (Conference Level Foyer)

8:00 am – 10:00 am

 

Pharmacy Robberies & Burglaries Part 2: How to Handle (2.0 hr CE for Pharmacists and Technicians) (Washington Lecture Hall)


Speakers: Deputy Barry Bland, Hanover County Sheriff’s Office; Tehra James, PharmD, Pharmacist at Rite Aid Pharmacy & Johnny Moore, RPh

 

Sponsored by the VPhA Research & Education Foundation VaPAPP Fund

Presented by the VPhA Academy of New & Future Practitioners

10:00 am – 10:15 am

 

Break (Conference Level Foyer)

10:15 am – 11:45 am

 

Pharmacy's Role in Medicaid's Addiction & Recovery Treatment Services ("ARTS") Program (1.5 hr CE for Pharmacists and Technicians) (Washington Lecture Hall)
Addiction 101 Flyer


Speakers: Donna Francioni-Proffitt, BS Pharm, Virginia DMAS

Sponsored by the VPhA Research & Education Foundation Unrestricted Fund

12:00 pm – 1:00 pm

 

Lunch (Roanoke Ballroom)

1:00 pm – 2:00 pm

Annual Rooke Lecture (1.0 hr CE for Pharmacists and Technicians) (Roanoke Ballroom)


Speaker: Joe Moose, PharmD, Co-Owner Moose Pharmacy & Lead Community Pharmacy Coordinator for Community Care of North Carolina


Sponsored by the VPhA Research & Education Foundation Rooke Lecture Fund

2:00 pm – 2:15 pm

 

Break (Conference Level Foyer)

2:15 pm – 3:15 pm

Providing Enhanced Pharmacy Services: VA CPESN Network (1.0 hr CE for Pharmacists and Technicians) (Washington Lecture Hall)


Speakers: Sharon Gatewood, PharmD, VCU School of Pharmacy, Tana Kaefer, PharmD, Bremo Pharmacy, & Stacey Swartz, PharmD, Neighborhood Pharmacy of Del Ray

Sponsored by the VPhA Research & Education Hutchinson Fund

 

2:15 pm – 3:15 pm

 

Financial Planning and Decision Making (For students and new practitioners (No CE) (Monroe)

 

Speaker: Steve Peters, Pharmacists Mutual Companies

 

3:15 pm – 5:15 pm

State of Emergency: Role of the Pharmacist in Preventing Opioid Overdose Deaths (2 hr CE for Pharmacists and Technicians) (Washington Lecture Hall)

Additional Document
Addition Document
Addiction 101 Flyer

 

Speakers: Speaker: Sarah Melton, PharmD, BCPP, BCACP, CGP, FASCP, Bill Gatton College of Pharmacy at Eastern Tennessee State University, S. Hughes Melton, MD, FAAFP, FABAM, Chief Deputy Commissioner at Virginia Department of Health, & Caroline Juran, RPh, Executive Director, Virginia Board of Pharmacy

 

Sponsored by the VPhA Research & Education Unrestricted Fund

5:30pm - 6:30pm

Virginia Community Pharmacy Enhanced Services Network (VA CPESN) Gathering (no CE) - Washington Lecture Hall

8:00 pm

Billiards at the Pine Room – All Attendees Welcome (Pine Room Pub)

 

Hosted by the VPhA Academy of New & Future Practitioners

8:00 pm

 

VCU Dessert Reception– All Attendees Welcome (Pocahontas Room)

 

Hosted and Sponsored by the VCU School of Pharmacy

 

Sunday, February 26th

 

7:00 am

Registration and Continental Breakfast (Conference Level Foyer)

7:00 am – 7:30 am

Networking Breakfast Between Student Pharmacists and VPhA Leadership (Monroe)

7:30 am – 8:45 am

VPhA General Membership Meeting(Washington Lecture Hall)

8:45 am – 9:00 am

Break (Conference Level Foyer)

9:00 am – 10:30 am

Introduction and the Development of Point-of-Care Testing (1.5 hrs CE for Pharmacists and Technicians) (Washington Lecture Hall)

 

Speaker: Margaret Landis, PharmD, Kroger Pharmacy

 

Sponsored by VPhA Research & Education Unrestricted Fund

10:30 am – 12:00 pm

Applying Genetic Testing and Pharmacogenomics in Practice (1.5 hrs CE for Pharmacists) (Washington Lecture Hall)

 

Speaker: Robbie Kidd, PhD, Chair, Biopharmaceutical Sciences, Bernard J Dunn School of Pharmacy at Shenandoah University

 

Sponsored by VPhA Research & Education Unrestricted Fund

10: 30 am – 12:00 pm

Pharmacy Technician CE Programming - Protecting the Public, Saving a Life(1.5 hrs CE for Pharmacy Technicians) (Monroe)

 

Speaker: Johnny Moore, RPh

 

Sponsored by VPhA Research & Education Hutchinson Fund

12:00 pm

Adjourn


Sign In
Sign In securely